# SDR 2005FA0000289

- Difficulty date: November 9, 2004
- Submitted: March 11, 2005
- Operation: General aviation
- Aircraft: N100RU
- Make and model: Beech C90A
- Aircraft serial: LJ1433
- Engine: Pwa PT6*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: EE366L
- Condition: Inoperative
- Location: Heat Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT ELEMENT INOPERATIVE DUE TO BROKEN WIRE AT TIME VENT TUBE WHERE IS IS GROUNDED.  IT IS CAUSED BY IMPROPER PROTECTIVE COATING ON WIRES.  IT WEAR OFF AND OPENS THE WIRE FROM GROUND. (K)
